MathSciNet Relay Station
MathSciNet bibliographic data
MR1501775 03C05 (03G05 03G25 08B05)
Diamond, A. H. Correction to a paper on the Whitehead-Huntington postulates: "The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic'' [Trans. Amer. Math. Soc. 35 (1933), no. 4, 940–948; 1501726]. Trans. Amer. Math. Soc. 36 (1934), no. 4, 893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement